Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/44259
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Harjani, J. | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.contributor.other | Harjani, Jackie | - |
dc.contributor.other | Sadarangani, Kishin | - |
dc.contributor.other | Sadarangani, Kishin | - |
dc.date.accessioned | 2018-11-21T21:29:11Z | - |
dc.date.available | 2018-11-21T21:29:11Z | - |
dc.date.issued | 2010 | en_US |
dc.identifier.issn | 1385-1292 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/44259 | - |
dc.description.abstract | This work presents sufficient conditions for the existence and uniqueness of a positive solution for a nonlinear fourth-order differential equation under Lidstone boundary conditions. Our analysis relies on a fixed point theorem in partially ordered sets. | en_US |
dc.language | eng | en_US |
dc.relation | Analisis No Lineal y Aplicaciones. | en_US |
dc.relation.ispartof | Positivity | en_US |
dc.source | Positivity [ISSN 1385-1292], v. 14 (4), p. 849-858 | en_US |
dc.subject | 120219 Ecuaciones diferenciales ordinarias | en_US |
dc.subject.other | Fixed point theorem | en_US |
dc.subject.other | Fourth-order boundary value problem | en_US |
dc.subject.other | Partially ordered set | en_US |
dc.subject.other | Positive solution | en_US |
dc.title | Existence and uniqueness of positive solutions for a nonlinear fourth-order boundary value problem | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1007/s11117-010-0066-8 | |
dc.identifier.scopus | 78649998765 | - |
dc.identifier.isi | 000284956600024 | - |
dcterms.isPartOf | Positivity | - |
dcterms.source | Positivity[ISSN 1385-1292],v. 14 (4), p. 849-858 | - |
dc.contributor.authorscopusid | 26032169000 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.identifier.eissn | 1572-9281 | - |
dc.description.lastpage | 858 | - |
dc.identifier.issue | 4 | - |
dc.description.firstpage | 849 | - |
dc.relation.volume | 14 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.identifier.wos | WOS:000284956600024 | - |
dc.contributor.daisngid | 1541639 | - |
dc.contributor.daisngid | 298123 | - |
dc.identifier.investigatorRID | M-2885-2014 | - |
dc.identifier.investigatorRID | No ID | - |
dc.contributor.wosstandard | WOS:Harjani, J | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Diciembre 2010 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,578 | |
dc.description.jcrq | Q3 | |
dc.description.scie | SCIE | |
item.grantfulltext | none | - |
item.fulltext | Sin texto completo | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3154-6773 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Harjani Saúco, Jackie Jerónimo | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
crisitem.project.principalinvestigator | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
2
checked on Mar 30, 2025
Page view(s)
77
checked on Jul 22, 2023
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.